# SDR USAA920081139

- Difficulty date: May 16, 2008
- Submitted: May 30, 2008
- Operation: Air carrier
- Aircraft: N433US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24555
- Aircraft time: 50,297 hours, 33,970 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - Q6 CHECK - NR O3C10753638/1, CRACKED FLOORBEAM SUPPORT STRUCTURE, BS 540, BL 0 - LBL 24.  REPAIRED CRACKED FLOORBEAM SUPPORT STRUCTURE, BS 540, BL 0 - LBL 24 IAW BOEING SRM 51-10-20 AND 51-00-00.
